Get email alerts Get Celiac.com E-mail Alerts  




Celiac.com Sponsor:
Celiac.com Sponsor:




Ads by Google:






   Get email alerts  Subscribe to FREE Celiac.com email alerts

Guys - Peripheral Symptoms? (don't Read If Easily Shocked)
0

9 posts in this topic

OK,.. read on... you were warned.. and this is just a little embarrassing...

and seriously you have been warned...

So for those who don't know I guess it should be said I recently (a few months ago) split up a long term (5yr) relationship in a very messy and traumatic way... the relevant part of which my girlfriend was having an affair she denied even when I found out and worse I believed her even against overwhelming evidence for quite a while...

So for those who have no guessed ... the embarrassing subject is sexual performance...

On one part I know a great deal is psychological... I'm currently in a relationship of sorts ... and one recurring problem is that ... well I keep thinking of sex with my ex in the time she was having the affair and basically screwing the other guy and then coming home and screwing me... It's a pretty big immediate turn off ....

However ... on top of this I have been having other problems I feel are related... I have had really bad cramps .. my toes screwing up, calves knotting etc. and this is pretty much half the day if I do anything to provoke it... at one point it was getting worse and my left hand was doing the same cramping though this seems to have relaxed a little...

The link seems to be blood flow.. i.e. not to put to fine a point on it... when aroused ... and this is hard to tell if my lack of you know what is due to the bloodflow, the psychological issue or both (I suspect a bit of both)...

Anyone noticed anything similar??? It seems like a peripheral nerve or vascular problem? Otherwise healthwise I'm pretty good... working out and pretty trim... basically anyone seeing a photo of me on the beach is going to have me down as a poster case for a health magazine.. (sorry a bit big headed but better to be honest) ... I lost tons of weight in the break up and put it back on by working and eating very well ... but I feel its all just cosmetic to a large point ... I'm lifting weights pretty easily... but still have the cramps and also more frequent headaches and I don't think the problem is 100% psychological... yeah OK, I'm 40 in a few days... but prior to the break up and loosing a HUGE amount of weight (when I wasn't overweight to start out) I didn't have any real problems... it was hardly like I was 18 but I certainly didn't feel anxiety or performance probs...

My thoughts are the cramps are a dietary imbalance ?? Potassium ?? but I really don't know....

0

Share this post


Link to post
Share on other sites


Ads by Google:

Well, maybe you should have some blood work done and see just what you are missing! That's a good start. Can you eat bananas for the leg cramps? My mom always swore by mineral water, she hates bananas. Are you drinking enough water?

the embarrassing subject is sexual performance
I think the intial problem is effecting your performance, but your performance is not the intial problem, if that makes sense. What you are going through is a trickle effect. This happens, which effects that, and then that effects this, which effects that--I'm sure you understand what I am getting at. Our bodies are very complex and when one thing is out of wack, then others are too. Neurological problems are very difficult to pinpoint--start with your doctor and go from there, even though I know many of us have very little confidence in our doctors at times. Yet, they are a starting point! Good luck!
0

Share this post


Link to post
Share on other sites

I have been going thru a similar experience of trying to figure out why I am having these spasms on my scalp which then turn into migraines. Not only were the headaches getting worse, but I was having intermittent cramps in my side and some problems with the eye muscles as well. I'm 50.

I finally decided it was a magnesium deficiency because I was getting migraines again, even though I had only quit taking my magnesium vitamins 3 days ago. Sooo, I started taking them again, the headaches and the cramps stopped and I was just starting to reorder some more when I saw your question. Actually I am taking a combo of magnesium-potassium, so I'm not sure which part of this combo is helping, now after reading your post. I always assumed it was the magnesium.

You could give it a try. I have no idea how long it would take for you to see improvement, but I'm pretty sure it will help. If you could get a doctor to do bloodwork that would be good too so you could see exactly what's going on.

I take Enzymatic Therapy Krebs Magnesium-Potassium Chelates because they are supposed to be more absorbable.

0

Share this post


Link to post
Share on other sites

The headaches and muscle cramps could be related to a magnesium, potassium defiency. You need Calcium to absorb the Magnesium. From the trauma and weight loss, I suspect vitamin and nutrient defiencies.

I hope you will come to terms with the betrayal of your ex. Your ex cheated on you, not your current relationship. Stop punishing yourself for bad choices some one else made.

Happy Birthday! Happy New Year too!

Laura

0

Share this post


Link to post
Share on other sites
... the embarrassing subject is sexual performance...

On one part I know a great deal is psychological... I'm currently in a relationship of sorts ... and one recurring problem is that ...

You simply are not in the right place at the right time with the right person. Bob

0

Share this post


Link to post
Share on other sites




Steve, do you have an acupuncturist near you? They may be able to help with the blood flow and the nerve issues. They may be able to help you get more back in balance.

I do have to agree also that you may not be quite ready for another relationship yet or the person may just not be the right person. You need to be able to relax and perhaps you haven't quite gotten over the trauma of the past girlfreind. When the time and the person is right you will find that the past will stay in the past. Until then baby steps are fine. If the woman you are now with can be understanding it can help if you don't even try to have sex right now. Enjoy holding each other and cuddling, perhaps shower or bathe together, share meals and time. When everything is right all will fall into place. It can take a long time to heal from the sort of thing you experienced, do be patient with yourself.

0

Share this post


Link to post
Share on other sites
Well, maybe you should have some blood work done and see just what you are missing! That's a good start. Can you eat bananas for the leg cramps? My mom always swore by mineral water, she hates bananas. Are you drinking enough water?

I think the intial problem is effecting your performance, but your performance is not the intial problem, if that makes sense. What you are going through is a trickle effect. This happens, which effects that, and then that effects this, which effects that--I'm sure you understand what I am getting at. Our bodies are very complex and when one thing is out of wack, then others are too. Neurological problems are very difficult to pinpoint--start with your doctor and go from there, even though I know many of us have very little confidence in our doctors at times. Yet, they are a starting point! Good luck!

It all makes sense and I was wondering about potassium and magnesium ...

You simply are not in the right place at the right time with the right person. Bob

Um... well I guess I was beating about the bush a little...

What I mean is that when blood flow is diverted because of arousal then the cramps in my feet and calves just seem to trigger much more easily.

I think your correct about the place and time thing but only from the one side... that is it doesn't solve the cramping.

When the time and the person is right you will find that the past will stay in the past.
Again, same as my response to Bob...

I guess the time and person isn't correct together.... hmm .. some of you might get a pm ...

0

Share this post


Link to post
Share on other sites

Well, I got some chelated potassium and magnesium yesterday ...

Will report back on the results vis a vis cramps ....

0

Share this post


Link to post
Share on other sites

Oftentimes ED is the first sign of vascular disorders. Get checked for diabetes or blood sugar issues. That'd be an A1C test, which tests your average blood sugar. You might also want to read this guy's blog. He discusses heart disease and has non-medical ways to treat it, including using l-arginine, which produces Nitrous oxide, which is something that opens arteries and gets blood flowing in exactly the same way as Viagra.

His web site is: http://heartscanblog.blogspot.com

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
0